# SDR YENA201812049790

- Difficulty date: November 29, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N580JB
- Make and model: Airbus A320-232
- Aircraft serial: 2136
- Aircraft time: 59,521 hours, 21,266 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED FLOORBEAM -Y 254LOC BTW FR 12 TO FR 24 AT FWD GALLEY AREA; REPLACED FLOOR BEAM LOC -Y 254 BTW FR12 TO 24 AT FWD GALLEY AREA AS PER SRM A320-51-72-11 AND DRWG # D53110920,D53112816. ALL WORK ACCOMPLISHED ON AEROMAN NR # 2018-374618
